MathSciNet Relay Station
MathSciNet bibliographic data
MR1273522 (95k:57029) 57N20 (54F15 57N99)
Sakai, Katsuro All autohomeomorphisms of connected Menger manifolds are stable. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1289–1291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement